Authors

Luis A. Mora, Yann Le Gorrec, Héctor Ramírez, Bernhard Maschke

Abstract

In this paper, an irreversible port-Hamiltonian formulation for 1D compressible Newtonian fluids is presented. We separate the fluid dynamics into reversible and irreversible parts. Given the compressibility assumption, we define a state-dependent matrix that modulates the skew-symmetric operators that describe the irreversible part of the fluid dynamics. As a result, we obtain an energy-based formulation that reflects appropriately the first and second laws of Thermodynamics.

Citation

  • Journal: IFAC-PapersOnLine
  • Year: 2021
  • Volume: 54
  • Issue: 19
  • Pages: 64–69
  • Publisher: Elsevier BV
  • DOI: 10.1016/j.ifacol.2021.11.056
  • Note: 7th IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control LHMNC 2021- Berlin, Germany, 11-13 October 2021

BibTeX

@article{Mora_2021,
  title={{Irreversible port-Hamiltonian modelling of 1D compressible fluids}},
  volume={54},
  ISSN={2405-8963},
  DOI={10.1016/j.ifacol.2021.11.056},
  number={19},
  journal={IFAC-PapersOnLine},
  publisher={Elsevier BV},
  author={Mora, Luis A. and Gorrec, Yann Le and Ramírez, Héctor and Maschke, Bernhard},
  year={2021},
  pages={64--69}
}

Download the bib file

References